# SDR SWAA2015091443794

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 9,434 hours, 4,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5120
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN OVERHEAD BIN, EMER LIGHT LENS CRACKED AT ROW 18.  R & R LENS IAW AMM.
